Texas, 2006

Drought in Texas, February 1 to 28, 2006

February 1 to 28, 2006 · NWS FWD · 46 events in 46 counties and zones

The hydrologic and agricultural drought which officially began in May continued across north Texas this month. Many locations had precipitation deficits of 15 to 25 inches below normal for the past twelve months.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$300 million
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

The hydrologic and agricultural drought which officially began in May continued across north Texas this month. Many locations had precipitation deficits of 15 to 25 inches below normal for the past twelve months. All of north Texas was again considered to be in either extreme or exceptional drought, as classified by the U.S. Drought Monitor. Some areas along the Red River did see some rainfall this month, and the area of exceptional drought had shrunk considerably since last month. With dry vegetation in place, the threat of wildfires remained quite high. Strong cold fronts brought dry, windy conditions on several occasions to north Texas, which exacerbated the situation. A drought disaster was declared for all Texas counties, and almost all north Texas counties were under burn bans. Lakes across north Texas were on average 7 to 15 feet below normal elevation, and a few were even worse off. The lower lake levels presented new hazards to boaters, as rock and other materials protruded from beneath the surface and edges of the lakes. Several boat ramps were closed as a precaution. City officials in Plano increased their water conservation efforts, asking the city's top 10 water users to identify ways to decrease their usage. A conference was held in San Antonio to discuss the drought and find possible solutions. Farmers and ranchers were having a particularly hard time with the drought's effects. Hay was both very expensive and scarce in the state, and calves were being sold underweight. This year's wheat crop was expected to be well below normal. The cotton crop was also in danger of being below normal if ample precipitation didn't fall soon. The Texas Farm Bureau set up a relief fund which donated hay, feed, wire, fence posts, addition workers, and money to help offset the costs incurred from the drought and related wildfires. The United States Department of Agriculture decided to allow emergency grazing on Conservation Reserve Program land across Texas through June. The Governor also temporarily suspended permit requirements and fees so that out-of-state hay could more easily reach those who needed it. Many other effects were felt due to the drought. Wildlife and native plants were suffering. Many birds and other animals which nest on the ground were having a hard time finding food. Cracked foundations were a common occurrence across north Texas. One foundation repair company reported that the ground was so dry that they found problems with foundation piers 12 feet below the surface.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jan 31, 9:05 PM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 31, 9:05 PM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CST TUE JAN 31 2006

.UPDATE...
HIGH CLOUDS HAVE OVERSPREAD THE FORECAST AREA THIS EVENING. SOME LOW
CLOUDS ARE ALREADY STARTING TO DEVELOP OVER SOUTH TEXAS. A DEVELOPING
LOW LEVEL JET SHOULD ALLOW STRATUS TO OVERSPREAD THE SOUTHEASTERN
HALF TO TWO-THIRDS OF THE FORECAST AREA LATE TONIGHT. THE PREVIOUS
FORECAST APPEARS TO BE ON TRACK...SO HAVE ONLY MADE SOME MINOR
ADJUSTMENTS TO THE PREVIOUS FORECAST.  #58

&&

.AVIATION...
600 PM CST TUE JAN 31 2006
A MORE COMPLICATED AVIATION FORECAST THIS EVENING...WITH CIGS/VSBY
AND PCPN PROVIDING THE GREATEST CONCERNS.  A STRONG LOW-LEVEL JET
IS ANTICIPATED OVERNIGHT...WITH NOCTURNAL EFFECTS BEING AUGMENTED BY
HEIGHT FALLS ASSOCIATED WITH UPPER TROUGH DIGGING SOUTHEASTWARD
ACROSS ARIZONA.  VEERED ORIENTATION OF LOW-LEVEL FLOW WILL LIKELY
ALLOW GULF MOISTURE AND STRATUS TO BE SHUNTED RAPIDLY OFF TO THE
NORTHEAST...THUS HAVE INCLUDED A MORE OPTIMISTIC FORECAST AT
KFTW/KAFW.  HOWEVER...LOW MVFR/IFR STRATUS AND REDUCED VSBY A GOOD
BET AT KACT/KDAL...AND POTENTIALLY KDFW AS WELL.  WINDS APPEAR TO BE
A BIT STRONG FOR WIDESPREAD REDUCED VSBYS...BUT WILL INCLUDE 4-5 SM
IN A TEMPO GROUP.  POTENTIAL FOR LOW-LEVEL WIND SHEAR WILL BE
REEVALUATED...AND LLWS MAY BE NECESSARY WITH 01/06Z TAFS.  BY
AFTERNOON...SCATTERED CONVECTION WILL LIKELY DEVELOP ACROSS THE
EASTERN PORTIONS OF THE KDFW/KACT TRACONS AS UPPER LOW APPROACHES
FROM THE WEST.  WILL INCLUDE VCTS FOR THE AFTERNOON PERIOD AT
KACT...AS FORECAST TRACK OF UPPER LOW SUGGESTS CONVECTION SHOULD BE
MORE WIDESPREAD FROM CENTRAL TO SOUTHEAST TEXAS.  SURFACE WINDS WILL
REMAIN FROM THE SOUTH OVERNIGHT...BEFORE BECOMING LIGHT/VARIABLE
WITH APPROACH OF SURFACE TROUGH ON WEDNESDAY AFTERNOON.

65/DD

&&

.DISCUSSION...
GLOBAL MODELS HAVE COME INTO VERY GOOD AGREEMENT REGARDING THE
TRACK/INTENSITY OF THE SHORTWAVE NOW LOCATED OVER ARIZONA. ALL
MODELS CLOSE OFF A LOW AND RAPIDLY SWING IT THROUGH CENTRAL TEXAS
TOMORROW. IT APPEARS THAT THE TRACK WILL BE A LITTLE TOO FAR TO
THE SOUTH TO BRING A WIDESPREAD RAIN OR SEVERE WEATHER EVENT TO
THE CWA. THE EAST AND ESPECIALLY THE SE CWA WILL HAVE THE BEST
CHANCES OF CONVECTION TOMORROW AFTERNOON AND EVENING. THIS SYSTEM
IS VERY STRONG/DYNAMIC AND STEEP MID LEVEL LAPSE RATES APPROACHING
9 DEG/KM WILL CREATE A HAIL THREAT FROM ELEVATED CONVECTION ACROSS
THE SE COUNTIES. ANY NORTH-SOUTH DEVIATION IN THE EXPECTED TRACK
WILL OBVIOUSLY HAVE A TREMENDOUS IMPACT ON WHERE CONVECTION OR
SEVERE CONVECTION WILL OCCUR. WILL RAISE POPS TO SLIGHT CHANCE
ALONG I-35...CHANCE TO THE EAST OF I-35...AND LIKELY IN OUR SE
COUNTIES PER BLEND OF MAV/MET MOS.

MOISTURE WILL RAPIDLY RETURN DURING THE OVERNIGHT HOURS TONIGHT
WITH INCREASING CLOUDS AND MUCH WARMER LOWS. HIGHS TOMORROW ARE
VERY TRICKY WITH THE CLOUDS/RAIN AND UNCERTAINTY ON HOW FAR NORTH
THE WARM SECTOR WILL REACH. AS THE SHORTWAVE MOVES EAST OF THE
AREA WEDNESDAY NIGHT...PRECIP CHANCES WILL END AND SKIES WILL
CLEAR OUT. ALL PARAMETERS ARE AVAILABLE FOR FOG WEDNESDAY NIGHT
AND THURSDAY MORNING. ANOTHER MILD DAY IS EXPECTED ON THURSDAY
WITH THE NEXT COLD FRONT MOVING THROUGH ON FRIDAY. KEPT SOME LOW
POPS FOR OVERRUNNING SHOWERS IN THE NORTHERN CWA BEHIND THE FRONT
ON FRIDAY. TEMPERATURES WILL COOL SLIGHTLY SATURDAY BEFORE ANOTHER
RAPID WARM UP ON SUNDAY AHEAD OF YET ANOTHER FAST MOVING DRY
FRONT.

TR/92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  63  45  68 /  10  30  20  10
WACO, TX              53  66  46  72 /  10  40  20  10
PARIS, TX             45  60  46  63 /  10  30  40  10
DENTON, TX            47  63  41  67 /  10  20  10  10
MCKINNEY, TX          49  62  44  67 /  10  30  20  10
DALLAS, TX            53  62  46  68 /  10  30  20  10
TERRELL, TX           49  62  47  67 /  10  40  40  10
CORSICANA, TX         51  63  47  68 /  10  50  40  10
TEMPLE, TX            52  67  47  74 /  10  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM TUESDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-
TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-
TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-
TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-
TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&
Hazardous weather outlook, Jan 31, 2:33 PM CST, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
233 PM CST TUE JAN 31 2006

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-012045-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
233 PM CST TUE JAN 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SCATTERED SEVERE STORMS WITH LARGE HAIL TO 1 INCH...AND GUSTS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...
GENERALLY SOUTHEAST OF EMORY...CORSICANA...HILLSBORO...LAMPASAS
LINE...AS A VIGOROUS UPPER LEVEL SYSTEM MOVING OUT OF THE SOUTHERN
ROCKIES ENCOUNTERS INCREASING LOW LEVEL MOISTURE FROM THE GULF...
WHILE ENHANCING INSTABILITY ALOFT. THIS SYSTEM SHOULD RAPIDLY
DEPART TO THE EAST LATE WEDNESDAY NIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AS WELL FURTHER TO THE
NORTH...BUT ARE NOT EXPECTED TO BE SEVERE DUE TO LIMITED MOISTURE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION NOT ANTICIPATED THROUGH TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 drought. Local standard time, as filed.

Drought, Montague

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Montague forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Drought, Cooke

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Cooke forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Drought, Grayson

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Grayson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Drought, Fannin

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Fannin forecast zone
Crop damage
$300 million
Reported by
OFFICIAL NWS OBS.
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Drought, Lamar

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Lamar forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Drought, Young

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Young forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Drought, Jack

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Jack forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Drought, Wise

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Wise forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Drought, Denton

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Denton forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Drought, Collin

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Collin forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Drought, Hunt

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Hunt forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Drought, Delta

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Delta forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Drought, Hopkins

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Hopkins forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Drought, Stephens

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Stephens forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Drought, Palo Pinto

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Palo Pinto forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Drought, Parker

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Parker forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Drought, Tarrant

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Tarrant forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Drought, Dallas

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Dallas forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Drought, Rockwall

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Rockwall forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Drought, Kaufman

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Kaufman forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Drought, Van Zandt

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Van Zandt forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Drought, Eastland

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Eastland forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Drought, Comanche

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Comanche forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Drought, Erath

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Erath forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Drought, Hood

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Hood forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Drought, Somervell

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Somervell forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Drought, Johnson

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Johnson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Drought, Ellis

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Ellis forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Drought, Mills

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Mills forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Drought, Hamilton

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Hamilton forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Drought, Bosque

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Bosque forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Drought, Hill

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Hill forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Drought, Navarro

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Navarro forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Drought, Henderson

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Henderson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Drought, Lampasas

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Lampasas forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Drought, Coryell

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Coryell forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Drought, McLennan

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
McLennan forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Drought, Limestone

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Limestone forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Drought, Freestone

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Freestone forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Drought, Anderson

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Anderson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Drought, Bell

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Bell forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Drought, Falls

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Falls forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Drought, Milam

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Milam forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Drought, Robertson

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Robertson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Drought, Leon

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Leon forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Drought, Rains

When
February 1, 12:00 AM CST to February 28, 11:59 PM CST
Where
Rains forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, February 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490741, 5490742, 5490743, 5490744, 5490745, 5490746, 5490747, 5490748, 5490749, 5490812, 5490813, 5490814, 5490815, 5490816, 5490817, 5490818, 5490819, 5490820, 5490821, 5490822, 5490823, 5490824, 5490825, 5490826, 5490827, 5490828, 5490829, 5490830, 5490831, 5490832, 5490833, 5490834, 5490835, 5490836, 5490837, 5490838, 5490839, 5490840, 5490841, 5490842, and more.